# SDR AALA20130607002

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE BELLY SKIN AREA, BODY STATIONS 178 TO 190 AND RT BUTTLINE 6 AND DAMAGE NEXT TO FASTENER STA 211.8, 4" ABOVE E AND E DOOR CUTOUT RT SIDE.  ACCOMPLISHED REPAIR IAW EA B737-53-030127.
